edoc

Optimal error estimates for the fully discrete interior penalty DG method for the wave equation

Grote, Marcus J. and Schötzau, Dominik. (2009) Optimal error estimates for the fully discrete interior penalty DG method for the wave equation. Journal of scientific computing, Vol. 40. pp. 257-272.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5255143

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Grote, Marcus J.
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Kluwer
ISSN:0885-7474
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page